# SDR UPS06848360

- Difficulty date: October 28, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RECIRC FAN VERY LOUD (NOISY) WITH A SLIGHT ODOR.  REMOVED AND REPLACED RECIRC FAN PER MM 21-21-01-2.  OPS CKS NORMAL.
